Alert archive / Iowa / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 31, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Apr 30, 2013, 6:27 PM CDT for Adair County, Adams County, Cass County, Iowa. It was in force for 63 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 30, 2013, 6:27 PM CDT (23:27 UTC)
- Expired
- Apr 30, 2013, 7:30 PM CDT
- In force
- 63 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Adair County, IA, Adams County, IA, Cass County, IA
The radar
The Des Moines radar (KDMX), 114 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 6:56 PM CDT | HAIL 1 | 6 N Prescott, IA | REPORT FORWARDED BY WOI TV |
| Apr 30, 6:58 PM CDT | HAIL 1 | 10 Nw Prescott, IA | NEAR THE TOWN OF CARL |
| Apr 30, 7:05 PM CDT | HAIL 1 | 8 Nw Prescott, IA | ADAMS COUNTY EM STATED THAT THERE WAS A SWATH OF 1 INCH HAIL FROM LAKE ICARIA NORTHEAST TO THE COUNTY BORDER. HAIL FELL FROM 635 PM CDT TO 705 PM CDT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 11.5 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2469 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 304 m²/s²
- 0-3 km storm-relative helicity
- 338 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
037
WUUS53 KDMX 302327
SVRDMX
IAC001-003-029-010030-
/O.NEW.KDMX.SV.W.0031.130430T2327Z-130501T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
627 PM CDT TUE APR 30 2013
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN ADAIR COUNTY IN SOUTHWEST IOWA...
NORTHWESTERN ADAMS COUNTY IN SOUTHWEST IOWA...
EASTERN CASS COUNTY IN SOUTHWEST IOWA...
* UNTIL 730 PM CDT
* AT 622 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
CORNING...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CORNING...CARBON...CUMBERLAND...MASSENA...BRIDGEWATER...FONTANELLE
AND ANITA.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 72 AND 85.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4093 9494 4115 9494 4115 9496 4149 9481
4150 9445 4108 9447 4090 9490 4090 9491
TIME...MOT...LOC 2328Z 218DEG 27KT 4105 9484
HAIL...1.00IN
WIND...60MPH
$$
VACHALEK2 follow-up statements
129
WWUS53 KDMX 302356
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
656 PM CDT TUE APR 30 2013
IAC029-010006-
/O.CAN.KDMX.SV.W.0031.000000T0000Z-130501T0030Z/
CASS IA-
656 PM CDT TUE APR 30 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CASS COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4093 9494 4115 9494 4116 9470 4149 9470
4150 9445 4108 9447 4090 9491
TIME...MOT...LOC 2356Z 230DEG 25KT 4118 9456
$$
IAC001-003-010030-
/O.CON.KDMX.SV.W.0031.000000T0000Z-130501T0030Z/
ADAIR IA-ADAMS IA-
656 PM CDT TUE APR 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ADAMS AND
WESTERN ADAIR COUNTIES UNTIL 730 PM CDT...
AT 655 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTHWEST
OF GREENFIELD...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
FONTANELLE.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 74 AND 85.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4093 9494 4115 9494 4116 9470 4149 9470
4150 9445 4108 9447 4090 9491
TIME...MOT...LOC 2356Z 230DEG 25KT 4118 9456
HAIL...1.00IN
WIND...60MPH
$$
VACHALEK589
WWUS53 KDMX 010019
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
719 PM CDT TUE APR 30 2013
IAC001-003-010028-
/O.CAN.KDMX.SV.W.0031.000000T0000Z-130501T0030Z/
ADAIR IA-ADAMS IA-
719 PM CDT TUE APR 30 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ADAMS AND WESTERN
ADAIR COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER SMALL HAIL IS STILL POSSIBLE WITH ANOTHER
THUNDERSTORM MOVING THROUGH THE AREA. IN ADDITION A SEVERE
THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEAST ADAIR COUNTY
AND NORTHWEST UNION COUNTY UNTIL 745 PM CDT.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN DES MOINES.
LAT...LON 4093 9494 4115 9494 4116 9470 4149 9470
4150 9445 4108 9447 4090 9491
TIME...MOT...LOC 0018Z 230DEG 25KT 4128 9440
$$
VACHALEKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 4:18 PM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, Apr 30, 4:18 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 418 PM CDT TUE APR 30 2013 .SHORT TERM.../TONIGHT /... ISSUED AT 407 PM CDT TUE APR 30 2013 FRONTAL BOUNDARY HAS SAGGED INTO CENTRAL IOWA THIS AFTERNOON AND WAS LOCATED AND WAS LOCATED NEAR A CHARLES CITY TO JOHNSTON TO HARLAN LINE. CUMULUS FIELD HAS DEVELOP ALONG AND AHEAD OF THE BOUNDARY THROUGH CENTRAL AND SOUTHWEST IOWA. ANOTHER BAND OF CLOUDS HAS DEVELOPED AROUND 50 MILES TO THE NW OF THE OTHER BAND AND ON THE UP SHEAR SIDE OF THE BOUNDARY WHERE THETA-E ADVECTION IS OVERRUNNING THE SFC BOUNDARY. SFC DEWPOINTS IN THE LOW TO MID 50S IS FOCUSED ALONG THE BOUNDARY WITH TEMPERATURES IN THE LOW 80S. MID LEVEL COOLING SHOULD HELP BREAK THE CAP DURING THE LATTER HALF OF THE AFTERNOON FOR SOME SFC BASED CONVECTION TO DEVELOP NEAR THE BOUNDARY WITH A FEW SEVERE STORMS POSSIBLE WITH THE PRIMARY THREATS BEING LARGE HAIL AND 60 MPH WINDS. THE ACTIVITY SHOULD BECOME MORE POST FRONTAL LATER IN THE EVENING DUE TO OVERRUNNING OF THE BOUNDARY WITH THE PRECIPITATION GRADUALLY ENDING OVER THE CENTRAL PORTION OF THE STATE. THE STORM STEERING FLOW THROUGH THE PERIOD IS FAVORABLE FOR TRAINING STORMS FROM SOUTHWEST TO NORTHEAST THROUGH THE PERIOD AND COULD LEAD TO LOCALLY HEAVY RAINFALL. THE COLD FRONT WILL GET ANOTHER SURGE AFTER MIDNIGHT AND WILL BE THROUGH ALL BUT THE SOUTHEAST QUARTER OF THE FORECAST AREA BY 12Z. A WIDE RANGE IN FORECAST LOWS WITH UPPER 30S NORTHWEST TO AROUND 60 SOUTHEAST. .LONG TERM.../WEDNESDAY THROUGH TUESDAY/... ISSUED AT 407 PM CDT TUE APR 30 2013 FORECAST CHALLENGE OVER THE NEXT SEVERAL DAYS IS WITH LONG DURATION PRECIPITATION EVENT BEGINNING WEDNESDAY AND POTENTIALLY LASTING THROUGH INTO FRIDAY. MODELS ARE IN GOOD AGREEMENT THROUGH THURSDAY MORNING BEFORE LARGE DISCREPANCIES DEVELOP WITH THE TIMING AND PLACEMENT OF UPPER LOW LATE THIS WEEK AND INTO THE WEEKEND. LEANED TOWARD NAM/GFS/SREF BLEND THROUGH 12Z THURSDAY...THEN MORE TOWARDS THE GFS LATE THIS WEEK INTO THE EARLY PART OF THE WEEKEND. WEDNESDAY THROUGH FRIDAY...LARGE SCALE FORCING WILL SLOWLY MIGRATE SOUTHEAST DURING THE DAY WEDNESDAY BEHIND THE BOUNDARY...AND LOOKS TO BE FOCUSED ACROSS WEST TO NORTH-CENTRAL IOWA. HAVE A VERY SHARP GRADIENT FOR POPS AND MAX TEMPS TOMORROW AS THE BULK OF THE FORCING AND MOISTURE IS ALONG AND BEHIND FRONTAL BOUNDARY STALLED ACROSS THE SOUTHEAST SECTION OF THE STATE. CAA ALOFT FINALLY COMPLETELY COOLS THE COLUMN ACROSS NORTHERN IOWA BY 06Z THURSDAY...WITH A RAIN/SNOW MIX LIKELY WEDNESDAY NIGHT. STRONG DEFORMATION ZONE COMBINED WITH IMPRESSIVE FRONTOGENETICAL FORCING BETWEEN 850-700MB AND 600-650MB WILL PERSIST LATE WEDNESDAY NIGHT INTO THURSDAY MORNING. HAVE MENTION OF ALL SNOW BETWEEN 06-12Z THURSDAY OVER NORTHERN IOWA RESULTING IN HIGHEST POTENTIAL FOR ACCUMULATING SNOWFALL. QUESTIONABLE HOW MUCH SNOW WILL ACCUMULATE WITH THE WARM GROUND/ROAD TEMPS BUT WITH SNOWFALL RATES UNDERNEATH THE STRONGEST FRONTOGENETICAL BANDING...CANNOT RULE OUT AREAS RECEIVING 2-5 INCHES BAND OVER NORTH-CENTRAL IOWA BY THURSDAY MORNING. COOLED MAX TEMPS SEVERAL DEGREES ON THURSDAY AS MODELS ARE IN MUCH BETTER AGREEMENT WITH THE CAA CONTINUING THROUGHOUT THE DAY. UPPER LEVELS REMAIN COLD ENOUGH FOR SNOW THURSDAY MORNING AND AGAIN BY THURSDAY EVENING OVER CENTRAL TO NORTHERN IOWA. SURFACE TEMPS SHOULD WARM UP ENOUGH FOR A RAIN/SNOW MIX DURING THE AFTERNOON HOURS WHICH WILL LIMIT SNOW ACCUMULATIONS. NAM KEEPS THE WESTERN HALF OF THE FORECAST AREA DRY...WHILE THE 00Z ECMWF/12Z GFS KEEP MUCH OF THE STATE UNDER DEEPER MOISTURE AND FORCING INTO FRIDAY. RAIN CHANCES CONTINUE INTO FRIDAY WITH WARMER TEMPS FILTERING AS WAA ALOFT DEVELOPS. SATURDAY THROUGH TUESDAY...ACTIVE PATTERN CONTINUES THROUGHOUT THE WEEKEND AND INTO EARLY NEXT WEEK WITH CUTOFF UPPER LOW SLOWLY MOVING EAST AND CLEARING THE FORECAST AREA BY MONDAY. && .AVIATION...30/18Z ISSUED AT 1226 PM CDT TUE APR 30 2013 FRONTAL BOUNDARY OVER CENTRAL IOWA WILL STALL THIS AFTERNOON AND EVENING BEFORE BEGINNING TO SHIFT BACK SOUTHEAST LATE TONIGHT AND INTO WEDNESDAY. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE BOUNDARY BY MID TO LATE THIS AFTERNOON BEFORE DIMINISHING AFTER MIDNIGHT. ADDITIONAL PRECIPITATION MAY REDEVELOP BY WEDNESDAY MORNING OVER THE NORTHWEST TAF SITES WITH MVFR CIGS DEVELOPING. EXPECT SOUTH TO SOUTHWEST WINDS SOUTH OF THE BOUNDARY BECOMING NORTHERLY WITH THE FRONTAL PASSAGE. && .HYDROLOGY... ISSUED AT 407 PM CDT TUE APR 30 2013 THE LATEST 5-DAY QPF AMOUNTS SUGGEST SIGNIFICANT WITHIN BANK RISES ALONG MANY STREAMS ACROSS THE CWA. MINOR FLOODING IS POSSIBLE AT SOME LOCATIONS...WITH A SMALLER RISK OF MODERATE FLOODING DEPENDING ON HOW MUCH RAIN ACTUALLY FALLS. AT THIS TIME THE STREAMS OF MOST CONCERN INCLUDE PORTIONS OF THE CEDAR...DES MOINES AND RACCOON RIVERS AS WELL AS THEIR TRIBUTARIES. THE ACTUAL RAINFALL AMOUNTS...COMBINED WITH THEIR GEOGRAPHIC AND TEMPORAL DISTRIBUTION WILL BE KEY FACTORS IN THE ACTUAL RESPONSES. CHANGES TO THE QPF AMOUNTS OR LOCATIONS WILL HAVE SIGNIFICANT IMPACTS ON THE EXPECTED RESPONSES OF AREA RIVERS. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...DONAVON LONG TERM...PODRAZIK AVIATION...DONAVON HYDROLOGY...ZOGG
Hazardous weather outlook, Apr 30, 3:30 PM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 330 PM CDT TUE APR 30 2013 IAZ004>007-015-016-023-024-033-034-044-012030- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-POCAHONTAS-HUMBOLDT- SAC-CALHOUN-CRAWFORD- 330 PM CDT TUE APR 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE TONIGHT. AN ISOLATED SEVERE STORM WITH QUARTER SIZED HAIL IS POSSIBLE BEFORE 9 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY RAIN WILL REMAIN IN THE FORECAST WEDNESDAY FRIDAY NIGHT. RAINFALL AMOUNTS OF 1 TO 3 INCHES MAY CAUSE SIGNIFICANT WITHIN BANK RISES ALONG MANY RIVERS WITH MINOR FLOODING OCCURRING IN SOME LOCATIONS. IN ADDITION...ACCUMULATING SNOWFALL ON GRASSY AREAS IS POSSIBLE WEDNESDAY NIGHT THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. IAZ017-025>028-035>039-045>050-057>062-070>074-081>083-092-093- 012030- CERRO GORDO-WRIGHT-FRANKLIN-BUTLER-BREMER-WEBSTER-HAMILTON-HARDIN- GRUNDY-BLACK HAWK-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON- GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN- MARION-ADAMS-UNION-CLARKE-TAYLOR-RINGGOLD- 330 PM CDT TUE APR 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A COLD FRONT LATE THIS AFTERNOON AND INTO THE EVENING. A FEW SEVERE STORMS ARE POSSIBLE WITH HALF DOLLAR SIZED HAIL AND 60 MPH WINDS POSSIBLE. IN ADDITION...CONDITIONS ARE FAVORABLE FOR TRAINING STORMS WHICH MAY LEAD TO A NARROW BAND OF HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY RAIN WILL REMAIN IN THE FORECAST WEDNESDAY FRIDAY NIGHT. RAINFALL AMOUNTS OF 1 TO 3 INCHES MAY CAUSE SIGNIFICANT WITHIN BANK RISES ALONG MANY RIVERS WITH MINOR FLOODING OCCURRING IN SOME LOCATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEED BETWEEN 5 PM AND 10 PM. IAZ075-084>086-094>097-012030- MAHASKA-LUCAS-MONROE-WAPELLO-DECATUR-WAYNE-APPANOOSE-DAVIS- 330 PM CDT TUE APR 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS AREA EXPECTED TO DEVELOP BY MID AFTERNOON AND CONTINUING INTO TONIGHT. SEVERE STORMS ARE POSSIBLE LATE THIS AFTERNOON AND EVENING WITH THE MAIN THREAT BEING LARGE HAIL AND DAMAGING WINDS. THE AREA OF HIGHEST THREAT APPEARS TO BE IN A 75 MILE WIDE BAND EXTENDING FROM WATERLOO...THROUGH DES MOINES...TO ATLANTIC. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY RAIN WILL REMAIN IN THE FORECAST WEDNESDAY FRIDAY NIGHT. RAINFALL AMOUNTS OF 1 TO 3 INCHES MAY CAUSE SIGNIFICANT WITHIN BANK RISES ALONG MANY RIVERS WITH MINOR FLOODING OCCURRING IN SOME LOCATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT.
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 9:51 PM CDT | Severe Thunderstorm Warning | DMX | Hancock, Wright | 54 min |
| Apr 29, 10:07 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Greene | 53 min |
| Apr 29, 10:57 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Hamilton, Story | 48 min |
| Apr 29, 11:00 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Hamilton, Webster | 45 min |
| Apr 29, 11:02 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Greene, Webster | 28 min |
| Apr 29, 11:08 PM CDT | Severe Thunderstorm Warning | DMX | Dallas | 37 min |
| Apr 29, 11:33 PM CDT | Severe Thunderstorm Warning | DMX | Grundy, Hamilton, Hardin, Story | 57 min |
| Apr 29, 11:44 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Hamilton, Story | 31 min |
| Apr 30, 12:18 AM CDT | Severe Thunderstorm Warning | DMX | Franklin, Hamilton, Hardin, Wright | 57 min |
| Apr 30, 12:26 AM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Hardin | 49 min |
| Apr 30, 12:29 AM CDT | Severe Thunderstorm Warning | DMX | Butler, Grundy | 46 min |
| Apr 30, 12:37 AM CDT | Severe Thunderstorm Warning | DMX | Wright | 38 min |
| Apr 30, 1:08 AM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Franklin, Wright | 52 min |
| Apr 30, 1:13 AM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Butler, Grundy | 32 min |
| Apr 30, 1:58 AM CDT | Severe Thunderstorm Warning | DMX | Bremer, Butler | 32 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.